# SDR WVER2016030700007

- Difficulty date: February 28, 2016
- Submitted: March 8, 2016
- Operation: General aviation
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 30,868 hours, 24,658 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341462
- Condition: Cracked
- Location: Bs 220
- Part time: 30,868 hours, 24,658 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 220.00 HAS A INDICATION APPROXIMATELY .450 LT AT STR 13L FROM RIVET HOLE TO INBD 
RADIUS.
